Table of Contents
International Journal of Engineering Mathematics
Volume 2016, Article ID 7072606, 7 pages
Research Article

Various Fixed Point Theorems in Complex Valued -Metric Spaces

1Department of Mathematics, Bhilai Institute of Technology, Bhilai House, Durg, Chhattisgarh 491001, India
2Department of Mathematics, U.P.U. Government Polytechnic, Durg, Chhattisgarh 491001, India
3Department of Mathematics, Dr. C. V. Raman University, Kota, Bilaspur, Chhattisgarh 495113, India

Received 17 June 2016; Revised 24 September 2016; Accepted 11 October 2016

Academic Editor: Yurong Liu

Copyright © 2016 Anil Kumar Dubey et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anil Kumar Dubey, Manjula Tripathi, and Ravi Prakash Dubey, “Various Fixed Point Theorems in Complex Valued -Metric Spaces,” International Journal of Engineering Mathematics, vol. 2016, Article ID 7072606, 7 pages, 2016.